# SDR 29GA94132011912A

- Difficulty date: January 19, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N17541
- Make and model: Beech 1900D
- Aircraft serial: UE203
- Aircraft time: 32,326 hours, 37,575 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Low
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLIGHT: 4070 CLE/CLE AFTER DEPARTING AND PUTTING THE GEAR HANDLE UP NOTHING HAPPENED AFTER 1500 FEET LOOKED AT GEAR AND SAW GEAR RELAY CIRCUIT BREAKER WAS POPPED.  COMPLIED WITH LANDING GEAR FILLING AND BLEEDING PROCEDURES OPERATIONAL CHECKS GOOD.
